# SDR USAA2012110200018

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 39,760 hours, 22,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT, "A" FLIGHT ATTENDANT SEAT NEEDS TO BE REPLACED.  REPLACED FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
